Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


malasorption
Oct 16, 2005

i was diagnosed in 1999 with hiv. in 2003 i was diagnosed with pancreatic insuffiecny and i malasorb, the problem continues even with pancreatic enzymne replacements. is this common?

Response from Dr. Henry

Malabsorption after pancreatitis can be a real problem for some patients and is not always solved by adding pancreatic enzyme replacement (in may experience [perhaps 60-70% patients experience clear benefit from enzyme replacement-for others improvement the symptoms can be a challenge). Changing diets, lactase replacement, and other approaches sometimes are needed with the help of a nutritionist/dietician. KH



Previous
urgent
Next
Should I keep taking Sustiva?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement